Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Tight painful motions, had taken medicine for dysentery. How can I get rid of this?

Hello doctor, I am 32 yrs old (female) i have the problem of tight motion for past one week, before one week i had dycentry problem, i took medecine in pharmacy, after that onwards i got this problem , for this too i took the tablet, (but with out doctors advice), even though i have the tight motion and its paining, please say me the remedy
Asked On : Thu, 28 Jun 2012
Answers:  1 Views:  483
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for query,
you have got after constipation resulting due to taking medicine for dysentery.
Nothing to worry,it is common problem.
Take plenty of water.
Take liquid Cremaffin 1 table spoon full at night.
Take plenty of green veggies containing Diet fiber.
Ok and bye.
Answered: Thu, 28 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor